Alert archive / California / Wind Advisories in 2024

Wind Advisory 24, NWS Eureka, CA

November 11, 2024Del Norte County, Humboldt County, California

NWS Eureka, CA issued this wind advisory at Nov 11, 2024, 10:35 PM PST for Del Norte County, Humboldt County, California. It took effect at Nov 12, 2024, 10:00 PM PST. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Nov 11, 2024, 10:35 PM PST (06:35 UTC)
In effect from
Nov 12, 2024, 10:00 PM PST
Expired
Nov 13, 2024, 1:00 PM PST
In force
15 hr
Issued by
NWS Eureka, CA

Counties Del Norte County, CA, Humboldt County, CA

The radar

The Eureka (Bunker Hill) radar (KBHX), 86 km from the middle of the area, began a volume at 06:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Medford/Jackson, OR (KMFR), launched 00:00Z, 6.6 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Medford/Jackson, OR at 00:00Z on 2024-11-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 16 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Medford/Jackson, OR at 00:00Z on 2024-11-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 107 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
16 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
818 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
107 m²/s²
0-3 km storm-relative helicity
160 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

352 
WWUS76 KEKA 120635
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
1035 PM PST Mon Nov 11 2024

CAZ102-104-121445-
/O.NEW.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Del Norte Interior-Southwestern Humboldt-
1035 PM PST Mon Nov 11 2024

...WIND ADVISORY IN EFFECT FROM 10 PM TUESDAY TO 1 PM PST 
WEDNESDAY...

* WHAT...South winds 20 to 30 mph with gusts up to 70 mph expected.

* WHERE...Del Norte Interior and Southwestern Humboldt.

* WHEN...From 10 PM Tuesday to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways. Gusty winds will 
  blow around unsecured objects. Tree limbs could be blown down and 
  a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

EYS
5 follow-up statements
648 
WWUS76 KEKA 120950
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
150 AM PST Tue Nov 12 2024

CAZ105-106-122000-
/O.EXA.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Including Kneeland
150 AM PST Tue Nov 12 2024

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST 
WEDNESDAY AREAS ABOVE 1000 FT ...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected 
  Areas Above 1000 ft.

* WHERE...Humboldt Interior.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways. Gusty winds will 
  blow around unsecured objects. Tree limbs could be blown down and 
  a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ102-104-122000-
/O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Del Norte Interior-Southwestern Humboldt-
150 AM PST Tue Nov 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM 
PST WEDNESDAY AREAS ABOVE 1000 FT ...

* WHAT...South winds 20 to 30 mph with gusts up to 65 mph expected 
  Areas Above 1000 ft.

* WHERE...Del Norte Interior and Southwestern Humboldt.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways. Gusty winds will 
  blow around unsecured objects. Tree limbs could be blown down and 
  a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JJW
805 
WWUS76 KEKA 121050
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
250 AM PST Tue Nov 12 2024

CAZ101-122300-
/O.EXA.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Coastal Del Norte-
250 AM PST Tue Nov 12 2024

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST 
WEDNESDAY AREAS BELOW 1000 FT...

* WHAT...South winds 20 to 25 mph with gusts up to 55 mph expected 
  Areas Below 1000 ft.

* WHERE...Del Norte Coast.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ103-122300-
/O.EXA.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Northern Humboldt Coast-
250 AM PST Tue Nov 12 2024

...WIND ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 1 PM PST 
WEDNESDAY AREAS BELWO 1000 FT...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected 
  Areas Below 1000 ft.

* WHERE...Northern Humboldt Coast.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects.

&&

$$

CAZ102-122300-
/O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Del Norte Interior-
Including Gasquet
250 AM PST Tue Nov 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM 
PST WEDNESDAY AREAS BELOW 1000 FT...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected 
  Areas Below 1000 ft.

* WHERE...Del Norte Interior.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ104-122300-
/O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Southwestern Humboldt-
250 AM PST Tue Nov 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM 
PST WEDNESDAY AREAS BELWO 1000 FT...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph expected 
  Areas Below 1000 ft.

* WHERE...Southwestern Humboldt.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects.

&&

$$

CAZ105-106-122300-
/O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Including Kneeland
250 AM PST Tue Nov 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM 
PST WEDNESDAY AREAS BELWO 1000 FT ...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected 
  Areas Below 1000 ft.

* WHERE...Humboldt Interior.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways. Gusty winds will 
  blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JJW
845 
WWUS76 KEKA 122256
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
256 PM PST Tue Nov 12 2024

CAZ101-102-131100-
/O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Coastal Del Norte-Del Norte Interior-
Including Gasquet
256 PM PST Tue Nov 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM 
PST WEDNESDAY AREAS BELOW 1000 FT...

* WHAT...South winds 15 to 25 mph with gusts up to 55 mph expected 
  Areas Below 1000 ft.

* WHERE...Del Norte County.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ103-104-131100-
/O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Northern Humboldt Coast-Southwestern Humboldt-
256 PM PST Tue Nov 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM 
PST WEDNESDAY AREAS BELWO 1000 FT...

* WHAT...South winds 15 to 25 mph with gusts up to 70 mph expected 
  Areas Belwo 1000 ft.

* WHERE...Humboldt Coast.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects.

&&

$$

CAZ105-106-131100-
/O.CON.KEKA.WI.Y.0024.241113T0600Z-241113T2100Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Including Kneeland
256 PM PST Tue Nov 12 2024

...WIND ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 1 PM 
PST WEDNESDAY AREAS BELWO 1000 FT ...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected 
  Areas Belwo 1000 ft.

* WHERE...Humboldt Interior.

* WHEN...From 10 PM this evening to 1 PM PST Wednesday.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways. Gusty winds will 
  blow around unsecured objects. Tree limbs could be blown down and 
  a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JMM
681 
WWUS76 KEKA 131057
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
257 AM PST Wed Nov 13 2024

CAZ101-102-131900-
/O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/
Coastal Del Norte-Del Norte Interior-
Including Gasquet
257 AM PST Wed Nov 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON 
AREAS BELOW 1000 FT...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph Areas 
  Below 1000 ft.

* WHERE...Del Norte County.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ103-104-131900-
/O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/
Northern Humboldt Coast-Southwestern Humboldt-
257 AM PST Wed Nov 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON 
AREAS BELWO 1000 FT...

* WHAT...South winds 20 to 30 mph with gusts up to 60 mph Areas 
  Below 1000 ft.

* WHERE...Humboldt Coast.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects.

&&

$$

CAZ105-106-131900-
/O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Including Kneeland
257 AM PST Wed Nov 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON 
AREAS BELWO 1000 FT ...

* WHAT...South winds 15 to 25 mph with gusts up to 50 mph expected 
  Areas Below 1000 ft.

* WHERE...Humboldt Interior.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways. Gusty winds will 
  blow around unsecured objects.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JWW
036 
WWUS76 KEKA 131752
NPWEKA

URGENT - WEATHER MESSAGE
National Weather Service Eureka CA
952 AM PST Wed Nov 13 2024

CAZ101-102-132100-
/O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/
Coastal Del Norte-Del Norte Interior-
Including Gasquet
952 AM PST Wed Nov 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON 
AREAS BELOW 1000 FT...

* WHAT...South winds 15 to 20 mph with gusts up to 35 mph Areas 
  Below 1000 ft.

* WHERE...Del Norte County.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

CAZ103-104-132100-
/O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/
Northern Humboldt Coast-Southwestern Humboldt-
952 AM PST Wed Nov 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON 
AREAS BELWO 1000 FT...

* WHAT...South winds 15 to 20 mph with gusts up to 40 mph in areas 
  below 1000 ft.

* WHERE...Humboldt Coast.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Secure outdoor objects.

&&

$$

CAZ105-106-132100-
/O.CON.KEKA.WI.Y.0024.000000T0000Z-241113T2100Z/
Northern Humboldt Interior-Southern Humboldt Interior-
Including Kneeland
952 AM PST Wed Nov 13 2024

...WIND ADVISORY REMAINS IN EFFECT UNTIL 1 PM PST THIS AFTERNOON 
AREAS BELWO 1000 FT ...

* WHAT...South winds 15 to 20 mph with gusts up to 35 mph in areas 
  below 1000 ft.

* WHERE...Humboldt Interior.

* WHEN...Until 1 PM PST this afternoon.

* IMPACTS...Wind gusts will be particularly strong along windward 
  ridges and exposed coastal headlands. There is an increased risk 
  of tree branches and other debris on roadways. Gusty winds will 
  blow around unsecured objects. Tree limbs could be blown down and 
  a few power outages may result.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Winds this strong can make driving difficult, especially for high 
profile vehicles. Use extra caution.

Secure outdoor objects.

&&

$$

For hazard areas see https://www.wrh.noaa.gov/map/?wfo=eka

JMM

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this wind advisory went out at Nov 11, 3:34 PM PST, 7 hours 1 minute earlier.

Area forecast discussion, Nov 11, 3:34 PM PST, 7 hours 1 minute before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
334 PM PST Mon Nov 11 2024

.SYNOPSIS...Post frontal showers will continue and diminish
into the evening. Weather will remain unsettled with a more powerful
front to bring strong southerly winds, moderate to heavy rainfall,
and some mountain snow Tuesday night through Wednesday.

&&

.DISCUSSION...Post frontal showers and isolated coastal
thunderstorms will continue into this evening as the cold front from
this morning continues off to the east. Showers will taper off
Tuesday before the effects of a stronger front begin taking hold by
Tuesday evening.

Ensemble impact guidance continues to highlight wind, convection,
and rainfall as impactful with this upcoming front, with highest
probability of impacts in Humboldt through Del Norte counties. WPC
currently has northern portions of the forecast area at a Marginal
Risk for excessive rainfall Wednesday. Currently, the axis of most
concentrated IVT (500 to 650) has shifted farther south into Del
Norte County. Still not expecting flooding concerns at this time due
to lower river levels and the current rainfall forecast, which is
still at the beneficial level around 1-3 inches. Some portions of
Del Norte County have a high probability of seeing 3.5 inches
total. The heavy rainfall rates Wednesday morning may cause some
localized driving hazards, including with the convective showers
and thunderstorms which may arrive in decent coverage later
Wednesday.

This second trough will have better dynamics, and strong winds aloft
that will coincide with surface instability. This will bring better
confidence for the strong 850 to 925 mb winds that look to be 50 to
65 kts to mix down closer lower elevations. For this reason, winds
continue to be a concern, and Wind Advisories are looking likely.
Winds gusts around 50 mph could occur near Crescent City, especially
closer to Point St George. Ensembles suggest 55 to maybe 60 mph
maximum gusts are possible at that location. Wind gusts over 40 mph
are probable along the exposed coastal headlands elsewhere, and the
interior ridges of Del Norte and the King Range have a high chance
for gusts over 55 mph at this time. Snow levels will drop to the
4500 ft range, and mountain snow is expected in NE Trinity,
including over Scott Mountain Pass. A much cooler airmass looks
to then settle in behind the system late next week going into the
weekend. JJW

&&

.AVIATION...Coastal terminals will continue to fluctuate this
afternoon as scattered showers develop in the wake of a strong
frontal boundary. Isolated thunderstorms with intermittent lighting
have already been observed across across coastal areas from Crescent
City to Fort Bragg, occasionally redeveloping over interior
mountains. Periods of MVFR broken ceilings, moderate rainfall and
gusty southerly winds are possible with these storms. This threat
will persist through the evening and into Tuesday morning as a cold
upper trough axis moves over the area, supporting instability.
Scattered showers in UKI will likely taper off overnight - with
residual moisture, cooling temperatures and clearing skies may
produce scattered valley fog early Tuesday morning. A brief
reprieve Tuesday afternoon will quickly devolve into lowering cloud
cover and rainfall ahead of another strong front arriving overnight
into Wednesday.

&&

.MARINE...Post frontal showers and isolated thunderstorms will
continue as a large long period swell begins to quickly fill into
the waters this afternoon through Tuesday morning. Models are
indicating peak significant wave heights approaching 16 to 18 feet
at 15 to 16 seconds by early Tuesday afternoon. Breaking waves are
still within the realm of a high surf advisory (20-22 feet) with the
arrival of this swell and will remain in effect from early
Tuesday morning through late evening.

Only a short interim is expected before another low pressure system
pushes a strong frontal boundary into area waters overnight Tuesday
into early Wednesday morning. Most recent model runs are more
confident in high-end southerly gale force gusts (35-45 knots)
developing along the front and persisting until late Wednesday
morning. The northern outer waters will feel the brunt of these
winds as a strong low level coastal jet slams into the PNW. Isolated
storm force wind gusts are possible along the far northern boundary
of PZZ470 and into southern OR waters. Southerly wind wave response
will be competing with the decaying NW swell, but significant wave
heights are likely to remain between 14 and 16 feet through early
Thursday morning. Another large NW swell at 15 to 17 feet is
expected to arrive Thursday afternoon, furthering steep seas and
hazardous small craft conditions through late this week. Northerlies
will resume Friday as conditions gradually ease into the weekend.

&&

.BEACH HAZARDS...Waves heights of around 16 to 18 feet at 16
seconds are expected. A high surf advisory has been issued for breakers
of 20 to 22 feet. Breaker heights are marginal in terms of a high
surf advisory, but it has been issued to highlight large seas and
if any come in any larger than expected. Another wave of 16 to 18
feet at 15 seconds is expected Wednesday night and Thursday. This
has trended slightly larger in the models over the last 24 hours,
but the GFS and ECMWF are in pretty good agreement on it. MKK

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...
     High Surf Advisory from 3 AM to 8 PM PST Tuesday for CAZ101-
     103-104-109.

NORTHWEST CALIFORNIA COASTAL WATERS...
     High Surf Advisory from 3 AM to 8 PM PST Tuesday for PZZ415.

     Small Craft Advisory until 3 AM PST Thursday for PZZ450-455.

     Small Craft Advisory until 5 PM PST Tuesday for PZZ470.

     Gale Watch from Tuesday afternoon through Wednesday morning
     for PZZ470.

     Small Craft Advisory until 4 AM PST Wednesday for PZZ475.

     Gale Watch from late Tuesday night through Wednesday
     morning for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png

The office that day

Everything else NWS Eureka, CA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 11, 8:58 PM PSTGale WarningEKA39 hr
Nov 12, 12:02 PM PSTSmall Craft AdvisoryEKA9 hr
Nov 12, 12:02 PM PSTHazardous Seas WarningEKA12 hr
Nov 12, 3:45 PM PSTWinter Weather AdvisoryEKA29 hr

Nearby

Wind Advisories in California, 2024Every wind advisory in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.